RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 6, Pages 871–872 (Mi mz7809)  

Simplest sequential search algorithm for the largest value of a twice-differentiable function

G. S. Ganshin

Krasnoyarsk State University

Abstract: In this note we describe a sequential algorithm for the computation with specified accuracy on a segment of the largest value of a twice-differentiable function. The algorithm described does not require the computation of the values of the derivative.

Full text: PDF file (163 kB)

English version:
Mathematical Notes, 1976, 19:6, 508–509

Bibliographic databases:

UDC: 517.5
Received: 23.06.1975

Citation: G. S. Ganshin, “Simplest sequential search algorithm for the largest value of a twice-differentiable function”, Mat. Zametki, 19:6 (1976), 871–872; Math. Notes, 19:6 (1976), 508–509

Citation in format AMSBIB
\Bibitem{Gan76}
\by G.~S.~Ganshin
\paper Simplest sequential search algorithm for the largest value of a~twice-differentiable function
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 6
\pages 871--872
\mathnet{http://mi.mathnet.ru/mz7809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=426422}
\zmath{https://zbmath.org/?q=an:0342.65042|0329.65044}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 6
\pages 508--509
\crossref{https://doi.org/10.1007/BF01149929}


Linking options:
  • http://mi.mathnet.ru/eng/mz7809
  • http://mi.mathnet.ru/eng/mz/v19/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020